# SDR ASAA2016092018089

- Difficulty date: September 20, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 2,436 hours, 775 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL340,  CAPTAIN'S FMC FAILED, VTK DISPLAYED. AFTER APPROXIMATELY 30 SECONDS AIRCRAFT RESOLVED ISSUE ON ITS OWN. OPS NORMAL. ACFT GROUNDED.  TROUBLESHOT IAW FIM 34-61 TASK 836,  ALL TESTS PASS WITH NO DEFECTS. CHECKED GOOD FOR SERVICE.
